# SDR VNAA2011121200004

- Difficulty date: December 6, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 18,238 hours, 18,853 cycles
- Engine: Ge CF343B1
- Engine time: 18,074 hours, 18,655 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 0528B
- Condition: Failed
- Location: Rt Engine
- Part time: 16,289 hours, 16,936 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT ENGINE ANTI-ICE INOPERATIVE IN FLIGHT AFTER DEPARTURE FROM CLT.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED RIGHT ENGINE COWL ANTI-ICE VALVE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
